# SDR AALA201808229040

- Difficulty date: August 18, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 16,801 hours, 3,461 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR SHOWED OPEN ON ECAM AND FAP EVEN WITH DOOR CLOSED.  MAINTENANCE TROUBLESHOT IAW TSM 52-22-00-810-801-A,  ACCOMPLISHED OPERATIONAL TESTS IAW TSM AND ALL TESTS AND INDICATIONS SHOWED NORMAL, NO FAULTS FOUND.
